$G$-symmetric monoidal categories of modules over equivariant commutative ring spectra
作者: Andrew J. BlumbergMichael A. Hill
刊名: Tunisian Journal of Mathematics, 2020, Vol.2 (2), pp.237-286
来源数据库: Project Euclid
DOI: 10.2140/tunis.2020.2.237
关键词: Equivariant commutative ring spectraModule categoryEquivariant symmetric monoidal category
原始语种摘要: We describe the multiplicative structures that arise on categories of equivariant modules over certain equivariant commutative ring spectra. Building on our previous work on N ∞ ring spectra, we construct categories of equivariant operadic modules over N ∞ rings that are structured by equivariant linear isometries operads. These categories of modules are endowed with equivariant symmetric monoidal structures, which amounts to the structure of an “incomplete Mackey functor in homotopical categories”. In particular, we construct internal norms which satisfy the double coset formula. One application of the work of this paper is to provide a context in which to describe the behavior of Bousfield localization of equivariant commutative rings. We regard the work of this paper as a first step...
全文获取路径: PDF下载  Project Euclid 
分享到:

×
关键词翻译
关键词翻译
  • commutative 可换的
  • symmetric 对称的
  • construct 建设
  • category 
  • spectra 光谱
  • algebraic 代数的
  • incomplete 末完成的
  • over 在上方
  • paper 
  • rings 泥包